# SDR SWAA2018010218706

- Difficulty date: December 21, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 32,384 hours, 15,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD CREASE BEAM UPPER SURFACE CABIN FLOOR STRUCTURE CORRODED BETWEEN BS 685 TO BS 727.  R&R CREASE BEAM IAW SRM.
